MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? TRANSEND?-14 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? TRANSEND?-14 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195850
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: k142259, k163701 reported here as premarket / 510(k) number exceeded character limit for designated field.Additional event and patient details were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the device tip detached.This ngmc/transend/021/bern/1ro/155 direxion transend-14 system was selected for use.It was noted that the device detached from the tip at the exit level.
 
Event or Problem Description
It was reported that the device tip detached.This ngmc/transend/021/bern/1ro/155 direxion? transend?-14 system was selected for use.It was noted that the device detached from the tip at the exit level.
 
Additional Manufacturer Narrative
G4: k142259, k163701 reported here as premarket / 510(k) number exceeded character limit for designated field.Additional event and patient details were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, this ngmc/transend/021/bern/1ro/155 direxion? transend?-14 device was visually examined which revealed a nickel shaft fracture located approximately 1.5cm from the strain relief.The reported event was confirmed.

Brand Name
DIREXION? TRANSEND?-14 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23771100
Report Number2124215-2025-90202
Device Sequence Number9722711
Product Code KRA
UDI-Device Identifier08714729839781
UDI-Public(01)08714729839781(17)270425(10)36379436
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195850
Device Catalogue NumberM001195850
Device Lot Number0036379436
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown